# SDR CA150416001

- Difficulty date: April 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 4,982 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: P602338
- Condition: Sheared
- Location: Starter Gen
- Part time: 591 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN STARTER BUTTON WAS PUSHED TO INITIATE START, THE STARTER SPOOLED UP BUT THE ENGINE DID NOT TURN.  THE STARTER WAS THEN REMOVED AND IT WAS DISCOVERED THE SHAFT HAD SHEARED.
